Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 545636, 16 pages
http://dx.doi.org/10.1155/2013/545636
Research Article

Delay-Dependent Control for Descriptor Markovian Jump Systems with Time-Varying Delay

1Institute of Systems Science, Northeastern University, Shenyang 110819, China
2School of Science, Shenyang University of Technology, Shenyang 110870, China

Received 11 August 2013; Accepted 20 September 2013

Academic Editor: Baolin Wang

Copyright © 2013 Jinghao Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinghao Li, Qingling Zhang, Ding Zhai, and Yi Zhang, “Delay-Dependent Control for Descriptor Markovian Jump Systems with Time-Varying Delay,” Journal of Applied Mathematics, vol. 2013, Article ID 545636, 16 pages, 2013. https://doi.org/10.1155/2013/545636.